# SDR DALA2024040103958

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 73,399 hours, 27,895 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fuel Crossfeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3751 -ATB- DUE TO REPORT OF LEFT WING FUEL LEAK AFTER TAKEOFF. CORRECTIVE ACTION: INSPECTED AND ADJUSTED CROSS FEED VALVE PER BOEING AMM. PERFORMED FUNCTIONAL CHECK OF CROSS FEED VALVE. NTF. OPS CHECKS GOOD.
